# SDR CALA2014030700295

- Difficulty date: March 6, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 49,428 hours, 17,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 124A3221
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN STRINGER 15L, STATION 500G TO STATION 500H WORN AT A/C RISE DUCT. REPAIRED STRINGER 15L, STATION 500G TO STATION 500H IAW SRM 53-00-03 PAGE202, REPAIR 1.
